# SDR QXEA9500390

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N336PH
- Make and model: Dorner DO328100
- Aircraft serial: 3014
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 0113899500
- Condition: Smoking
- Location: Cockpit
- Part time: 2,820 hours
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - SMOKE IN COCKPIT ON LANDING ROLLOUT.  A FAN FAIL CAS MESSAGE DID APPEAR ON CAS SCREEN.  NR 2 HX FAN REPLACED I/A/W MAINT. MANUAL.  FAN OPS CHECKED GOOD ON GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.
